My friend took an overdose of Concerta, 6 of 36mg. He said he sees changes in his everyday life, a little depression, tiredness, nervous and uncomfortable around a lot of people (a crowd) such as at school or at a concert, a little aggressive, dizziness, jerking of the head, muscle movements, feelings of almost fainting. He dosent get a lot of sleep, that might be part of the problem. We tried looking up any information on the Internet, but no help there. Please help. Could an overdose lead to long term side effects and/or changes in everyday life? If so, how could this be reversed, cured, or treated?
- Concerta Information for Consumers
- Concerta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Concerta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Oct 2009 • 1 answer
Posted 29 Aug 2010 • 2 answers
Posted 24 Mar 2011 • 2 answers
Posted 13 Nov 2015 • 4 answers
Posted 20 Aug 2016 • 1 answer